# SDR SWAA2022071125534

- Difficulty date: July 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Part number: 121EW
- Condition: Delaminated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED BULKHEAD PANEL 121EW FIBER PLY FWD CARGO COMPARTMENT 2022-268392 / [01] REPAIRED BULKHEAD PANEL 121EW IAW B737-700 AMM 25-52-01-300-804 AND AMM 25-52-00-200-803.;[02] REPAIRED BULKHEAD PANEL 121EW IAW B737-700 AMM 25-52-01-300-804 AND AMM 25-52-00-200-803.
